I have fibro and have been on vitaonline.blog for years to help with pain. It is not working as well as it used to, and I also wonder if it has started contributing to my insomnia. I'm considering asking my doctor to let me try Cymbalta.
For those of you who are on Cymbalta, did you notice any weight gain? I did a search and read the posts on this forum. It seems to give some people blurred vision, but other than that, I haven't seen any bad side effects.
I have been on it (60 mg) for migraines and persistant daily headaches and it is working but I had to go with a tapered up dose. I started out on 60 mg and it was too much. Then the neuro doc had me take 30 mg for a couple weeks and then 30 in the AM and 30 in the afternoon.
Cymbalta has some powerful side effets and getting off of it is rough from what I have read. I have not had any weight gain yet but I do get carb cravings so I am watching out for weight gain. Now that my migraines are under control I am much more active so maybe I am burning them off as fast as I am eating them.
The side effects I am dealing with are persistant ringing in the ears, painful and frequent urination, intense/bizzare dreams, overheating/sweating, not able to concentrate, low sex drive and un-syncronized orgasms.
But after going through multiple migraine meds Cymbalta is working but I am not sure how long I can keep dealing with the intense side effects. Just the ringing in my ears is going to drive me insane real soon. I try to keep my environment as noisy as possible to drown it out.
If there is any other med that may work I would try it first over Cymbalta. It's a double edged sword.